# SDR REXA2019120621719

- Difficulty date: December 2, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,405 hours, 18,303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERSISTANT SMELL IN GALLEY AND FIRST FOUR ROWS THROUGHT FLIGHT, IRRITTING BOTH FA'S AND CA'S THROAT AND NASAL PASSAGES, THOUGH IT WAS DE-ICE FLUID, BUT SMELL PERSISTED FOR OVER 2 HOURS, NO COMPLAINTS FROM PAX, FA'S WERE FINE TO CONTINUE TO DESTINATION, BUT WE DEFINITLEY CAN'T DO ANOTHER FLIGHT IN THOSE CONDITIONS
GROUND RAW PACK SYSTEM, INSPECTED FWD AND AFT LAV'S INSPECTED GALLEY AND GALLEY HEATER, NO DISCREPANCYS NOTED, NO ODORS DETECTED, IAW AMM 21-51-00 OK FOR SERVICE PER MOC 96045
